Home Limit distributions of the number of cycles of given length in a random permutation with given number of cycles
Article
Licensed
Unlicensed Requires Authentication

Limit distributions of the number of cycles of given length in a random permutation with given number of cycles

  • E. V. Cherepanova
Published/Copyright: October 1, 2003
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 13 Issue 5

We give a complete description of the limit behaviour of the number of cycles of length r in a random permutation of degree n with N cycles in all domains of variations of the parameters n, N, r, thus essentially extending the known results concerning the limit behaviour of the number of such cycles.

Published Online: 2003-10-01
Published in Print: 2003-10-01

Copyright 2003, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/156939203322694772/pdf
Scroll to top button